# SDR DALA2018031001556

- Difficulty date: March 9, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N310DE
- Make and model: Boeing 737732
- Aircraft serial: 29665
- Aircraft time: 25,084 hours, 11,115 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN LOWER SURFACE BETWEEN STAB STATION 120.30 TO STAB 138.70 AS PER SRM B737-700 55-10-01, REPAIR 11.
